A1 Journal article (refereed)
Dyadic Norm Besov-Type Spaces as Trace Spaces on Regular Trees (2020)

Koskela, P., & Wang, Z. (2020). Dyadic Norm Besov-Type Spaces as Trace Spaces on Regular Trees. Potential Analysis, 53(4), 1317-1346. https://doi.org/10.1007/s11118-019-09808-5

JYU authors or editors

Publication details

All authors or editors: Koskela, Pekka; Wang, Zhuang

Journal or series: Potential Analysis

ISSN: 0926-2601

eISSN: 1572-929X

Publication year: 2020

Volume: 53

Issue number: 4

Pages range: 1317-1346

Publisher: Springer

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.1007/s11118-019-09808-5

Publication open access: Openly available

Publication channel open access: Partially open access channel

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/72065

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1908.06937


In this paper, we study function spaces defined via dyadic energies on the boundaries of regular trees. We show that correct choices of dyadic energies result in Besov-type spaces that are trace spaces of (weighted) first order Sobolev spaces.

Keywords: functional analysis; complex analysis; potential theory

Free keywords: Besov-type space; regular tree; trace space; dyadic norm

Contributing organizations

Related projects

Ministry reporting: Yes

Reporting Year: 2020

JUFO rating: 2

Last updated on 2022-20-09 at 14:53